# SDR AALA960716

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN BULGED STATION 660 AND STRINGER 28 RT.  CUT OUT CORRODED AREA AND INSTALLED SKIN DOUBLER AND STRINGER SECTION PER SRM 53-30-3 P 1-10 53-10-3 PAGE 1-10.  (M)
